Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

GERD, mouth bleeding, taking Pantocid L, negative TB test

Hello, I am suffring from GERD from last 2 years and my doctor found it by endoscopy and he said there is GERD problem.I got bleeding from my mouth after every 1-2-3 months and it seems fresh blood about 1-4 ml in quantity.I am taking Pentacid L from last 1 year but bleeding is same as it was before so now i am confused what is going on why it is not healing . I have tested all T.B tests also and all are negetive. Please suggest me what should i do now. Thanx
Asked On : Sat, 5 May 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Persistent GERD problem with expression of blood can be associated with gastric ulcers or esophageal varices. Bleeding disorders also need to be ruled out after blood bleeding and coagulation profiles.
You need a thorough evaluation by a gastroenterologist and specific treatment according to the cause detected.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor